Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Coughing up thick and yellow phlegm, cold sweats and vomiting with fever. Bronchitis signs?

Hello, my husband came home last night and described symptoms of bronchitis . He has been hacking up flem; it is thick and slightly yellow. Over the course of the night he began having cold sweats and started vomitting. He said he doesn t have a headache , but thinks he broke a fever in the night at some time with his extreme amount of sweating. We have no idea what is wrong with him.
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
You husband may have cute exacerbation of COPD and sputum production.
Infected sputum may cause fever and difficulty in respiration.
You should consult with physician/ respiratory physician and go for chest x ray, complete blood count, renal function test, urine routine test, MP card test.
He must take proper treatment for rapid recovery.
Dr. Mayank Bhargava
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor